Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Combivir side effects
Jun 26, 2006

Dear Doctor, I have been on Combivir and Efavirenz for the last 2.5 yrs and 6 yrs respectively. I am burping always - due to small related stressed situations like catching a bus, under time pressure, flying on a plane. I wonder if the gas/ burping due to Combivir I am taking. Before Combivir I was on D4T. I never had this problem. I checked the list of side effects of Combivir on Combivir.com, gas in the stomach is not listed, but indigestion is. If Combivir is not the reason of burping frequently, what natural/herbal remedy do you recommend.

Response from Dr. Conway

It may be due to the zidovudine portion of your Combivir. If your viral load is undetectable, you may consider asking your doctor about your switch to another combination pill such as Epzicom/Kivexa or Truvada to see what happens. This would also have the benefit of having you take a once daily regimen, with only 2 total pills per day.



Previous
hiv in relationship
Next
More on PML...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement